# SDR DALA1223981702

- Difficulty date: April 14, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 51,864 hours, 14,468 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 22AB FAILS TO ILLUMINATE.  FOUND LOOSE CONNECTOR AT KICK/VENT PANEL TO EMERGENCY LIGHTS AND RESECURED.  SYSTEM OPERATION IS NORMAL.
